# SDR ASAA0480296

- Difficulty date: April 20, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99177013
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND DENT ON INTERCOSTAL FLANGE 1 INCH WIDTH BY 3 INCHES DEEP AT CANTED STATION 1497-1510 AT 25L.  REMOVED DAMAGED INTERCOSTAL, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW MD80 SRM 51-30-2 AND DRAWING 99177011.  (M)
